# SDR PCSA0518051

- Difficulty date: May 18, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D17
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cover
- Condition: Leaking
- Location: Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW REPORTED LOSS OF HYDRAULIC (A) SYSTEM. AIRCRAFT WAS DIVERTED AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND FEEL COMPUTER FILTER COVER LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED FEEL COMPUTER FILTER CAP AND O-RING IAW MM CH 20-10-11, SERVICED HYDRAULIC SYSTEM IAW MM CH 12-12-0, NO LEAKS NOTED.  REMOVED A & B CASE DRAIN FILTERS, INSPECTED FOR CONTAMINATION AND REPLACED FILTERS IAW MM.  NO CONTAMINATION NOTED.  CYCLED FLAPS AND FLIGHT CONTROLS, PRESSURIZED HYDRAULIC SYSTEM AND LEAKED CHECK GOOD, AND RECHECKED HYDRAULIC QTY.  HYDRAULIC SYSTEM PRESSURE CHECKED AND LEAK CHECK NORMAL IAW MM CH-29-11-41 AND 29-12-21. AIRCRAFT RETURNED TO SERVICE.
